# SDR REXA2018070300591

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 11,376 hours, 7,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EXTERIOR EMERGENCY LIGHT. R&R LT EXTERIOR AFT OVERWING EMERGENCY LIGHT HOUSING ASSY IAW AMM 33-51-15.
